Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20625
Title: Pseudodiffusions and quadratic term structure models
Authors: Levendorskiǐ, S
Levendorskiǐ, S
First Published: Jul-2005
Citation: MATHEMATICAL FINANCE, 2005, 15 (3), pp. 393-424
DOI Link: 10.1111/j.1467-9965.2005.00226.x
ISSN: 0960-1627
Links: http://hdl.handle.net/2381/20625
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.